# SDR IPXA2019121649975

- Difficulty date: November 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110371
- Condition: Damaged
- Location: Bs 700-770
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:757MAIN CABIN LH STRINGER 12 FROM STA 700-STA 770 HAS BEEN CUTOUT DUE TO IMPACTREPAIR AT STA 708 TO STA 768, STRINGER 12L P/N 143N3110-371 ACCOMPLISHED PER UPS FINAL EO NO B757-5300-74722-A THIS REPAIR IS TIME LIMITED TO 50,000 TOTAL  AIRCRAFT FLIGHT CYCLES
